# SDR 00027

- Difficulty date: May 22, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24B221
- Aircraft time: 14,190 hours, 12,776 cycles
- Engine: Ge CJ6106
- Engine time: 11,048 hours, 9,252 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

AIRCRAFT EN ROUTE FROM MMV TO DKB RT ENGINE FLAME-OUT CLIMBING THROUGH FL410 TO 430, DESCENT TO FL250 PERFORMED AIR START ALL INDICATIONS NORMAL CONTINUED FLT.  AT DESTINATION CREW INSPECTED ENGINE, NO DAMAGE NOTED.  WILL UPDATE WHEN AIRCRAFT AT MAINTENANCE BASE.
